RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 552–567 (Mi semr805)  

Mathematical logic, algebra and number theory

On unit group of a finite local rings with 4-nilpotent radical of Jacobson

E. V. Zhuravlev

Altai State University, pr. Lenina, 61, 656049, Barnaul, Russia

Abstract: We describe the structure of the unit group of a commutative finite local rings $R$ of characteristic $p$ with Jacobson radical $J$ such that ${\dim_F J/J^2=2}$, ${\dim_F J^2/J^3=2}$, ${\dim_F J^3=1}$, $J^4=(0)$ and $F=R/J\cong GF(p^r)$, the finite field of $p^r$ elements.

Keywords: local rings, finite rings, unit group of a ring.

DOI: https://doi.org/10.17377/semi.2017.14.048

Full text: PDF file (186 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.55
MSC: 16P10, 16W20
Received April 8, 2017, published June 13, 2017

Citation: E. V. Zhuravlev, “On unit group of a finite local rings with 4-nilpotent radical of Jacobson”, Sib. Èlektron. Mat. Izv., 14 (2017), 552–567

Citation in format AMSBIB
\Bibitem{Zhu17}
\by E.~V.~Zhuravlev
\paper On unit group of a finite local rings with 4-nilpotent radical of Jacobson
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 552--567
\mathnet{http://mi.mathnet.ru/semr805}
\crossref{https://doi.org/10.17377/semi.2017.14.048}


Linking options:
  • http://mi.mathnet.ru/eng/semr805
  • http://mi.mathnet.ru/eng/semr/v14/p552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:14
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019